# SDR VNAA2010120200019

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 15,655 hours, 15,403 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Part serial: 03239H3229
- Condition: Cracked
- Location: Cockpit
- Part time: 2,557 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CRACKED COCKPIT RIGHT WINDOW.  FLIGHT DIVERTED TO BNA AND LANDED WITHOUT INCIDENT.  MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS REMOVED AND REPLACED THE RIGHT COCKPIT WINDOW.  AIRCRAFT WAS RELEASED FOR SERVICE.
